Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child has blood in vaginal discharge. Concerned

I have a 5 and 1/2 month old daughter whom had vaginal discharge with blood in it. My pediatrician was not nearly as concerned as I was and told me that if it is just this one isolated incident that there is nothing to worry about, but if it continues or happens again, that they would want to examine her. I am still very concerned with this however, and might push to have her examined. But should I be so concerned? What could be the causes?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
An isolated incidence of vaginal bleeding in infants is not much to worry about.

It most probably is due to influence of hormones like estrogen produced in your body.

If any repeated incidences occur inform your pediatritian and get your child investigated.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor